Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

biicky

Member
  • Posts

    73
  • Joined

  • Last visited

Reputation

1 Neutral

Profile Information

  • Gender
    Female
  • Location
    CANADA
  1. i have a question for all those who have been drinking urine for a while.. after using it internally and topically until your acne clears, have you kept on with it afterwards anyway?? i have been doing both for about a week and have definitely noticed some improvements but i dont really want to have pee on my face for life so.... hearing any feedback from your experiences would be awesome.
  2. Anyways, I recommend to stop masturbating if you are. That's the reason I got acne in the first place . Now that i've stopped, all I have are marks left which is why Im taking my second course.
  3. i kissed while on accutane. its fine during, but the second after my lips practically screamed lip balm. but i think the worst part is having the boys stubble rubbing my very sensitive face, leaving it rawrAW! also, my face was so red on accutane, and the excitement of kissing and sex or whatever made it sooo much redder and stayed red for way to long after the fact.
  4. hey guys, so ive been on this stuff for coming up to four months. ive taken 40mg and 80mg alternating days, and after 4 month i will have reached my cumulative dose. should i stop now? it's coming up to summer which means sun and day time drinking. im just over this whole thing, you know? suggestions?
  5. hey! your progress seems great i'm just wondering why your are going to take it for 4 more months....a seven month treatment is really long and intense!! i'm stopping after month 4 cuz im sick of this shit....it might be a bit to early but seriously ive taken alot of this stuff, and i'm clear. why continue to harm my body when i've reached my cumulative dose? anyway.......... haha have a good day, hombre
  6. uh OH! i think you shoudl stop taking accutane. seriously, you have been clear for 2 months and this drug seems to be becoming detrimental to your mental health. you have nice skin now, relish in that and give UP THE DRUGS!!
  7. so this is my last month of accutane, and everythign has been great so far except my nose still has lots of little blackheads!! i dont want to squeeze them cause my nose would get SO RED but i dont know what to do what shoudl I DO?!!
  8. she was some (dumb) chick who would ask every tiny question that entered her brain.. example: will accutane still work if i masturbate in the bath and water gets up my vagina?? no ferro, the accutane will leak out of your crotch every time you do this and WILL NOT WORK!EVER!
  9. you people are crazy your question was innocent enough, it never hurts to ask what im thinking is no you probably shouldn't. but if your body can deal with such a drug as accutane then a little bit of mdma (which is natural, ps) won't kill you just do as you would with drinking, dont over do it and be careful
  10. for the amount of risks associated with accutane and the, albiet small, chances of very significant side effects, i would not recommend accutane for you. if your'e only experiencing oily skin and a few spots, your'e probably just going through a teenage phase of acne which will go away. i totally understand you being concerned about it, but try something not so hard core first. accutane has affected every aspect of my body. the only positive thing has been the decrease in occuring acne, but
×